# SDR DALA2022061304129

- Difficulty date: June 9, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 CORROSION ON WEB STA 1380-1385 IN REF NRC 00387. CORRECTIVE ACTION: SUMMARY OF NRC 00674 : CORROSION ON WEB STA 1380-1385 WAS REPAIRED PER B757-200 SRM. (2270011)
